IIUM Repository

Good governance and the rule of law

Nik Mahmod, Nik Ahmad Kamal (2013) Good governance and the rule of law. UUM Journal of Legal Studies, Vol. 4. pp. 1-31. ISSN 2229-984X

[img] PDF - Published Version
Restricted to Registered users only

Download (2MB) | Request a copy
Item Type: Article (Journal)
Additional Information: 417/39715
Subjects: K Law > K Law (General)
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Ahmad Ibrahim Kulliyyah of Laws > Department of Civil Law
Depositing User: National P Nik Ahmad Kamal Nik Mahmod
Date Deposited: 20 Apr 2015 11:21
Last Modified: 20 Apr 2015 11:21
URI: http://irep.iium.edu.my/id/eprint/39715

Actions (login required)

View Item View Item


Downloads per month over past year